Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 383698, 6 pages
Research Article

Multidimensional Scaling for Orthodontic Root Resorption

1Faculty of Dental Medicine, University of Medicine and Pharmacy Carol Davila, 010232 Bucharest, Romania
2Institute of Engineering, Polytechnic of Porto, Department of Electrical Engineering, 431 Dr. Antonio Bernardino de Almeida Street, 4200-072 Porto, Portugal
3Mihail Sadoveanu Theoretical High School, District 2, Popa Lazar Street, No. 8, 021586 Bucharest, Romania
4Department of Mathematics and Computer Sciences, Faculty of Arts and Sciences, Cankaya University, Balgat, 06530 Ankara, Turkey
5Department of Chemical and Materials Engineering, Faculty of Engineering, King Abdulaziz University, P.O. Box 80204, Jeddah 21589, Saudi Arabia
6Institute of Space Sciences, P.O. Box MG-23, Magurele, 76900 Bucharest, Romania

Received 26 March 2013; Accepted 23 May 2013

Academic Editor: Bashir Ahmad

Copyright © 2013 Cristina Teodora Preoteasa et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Cristina Teodora Preoteasa, Ecaterina Ionescu, Elena Preoteasa, J. A. Tenreiro Machado, Mihaela Cristina Baleanu, and Dumitru Baleanu, “Multidimensional Scaling for Orthodontic Root Resorption,” Mathematical Problems in Engineering, vol. 2013, Article ID 383698, 6 pages, 2013.